Gaussian Estimation of Single‐Factor Continuous Time Models of The Term Structure of Interest Rates

  • Author(s): K. B. NOWMAN
  • Published: Apr 18, 2012
  • Pages: 1695-1706
  • DOI: 10.1111/j.1540-6261.1997.tb01127.x


This article presents the first application in finance of recently developed methods for the Gaussian estimation of continuous time dynamic models. A range of one factor continuous time models of the short‐term interest rate are estimated using a discrete time model and compared to a recent discrete approximation used by Chan, Karolyi, Longstaff, and Sanders (1992a, hereafter CKLS). Whereas the volatility of short‐term rates is highly sensitive to the level of rates in the United States, it is not in the United Kingdom.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Members' Login


Members' Options

Site Footer

View Mobile Version